# SDR USAA040299

- Difficulty date: June 2, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Condition: Delaminated
- Location: Nr 2 Slat
- Part time: 41,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND CORE BOND HAS DELAMINATION AND KNIFE EDGE CHAFE WEAR, 5 INCHES BY 5 INCHES, LT WING NR 2 SLAT INBOARD T/E CORNER.  REPLACED CORE MATERIAL, INSTALLED TOP SKIN REPLACEMENTS, SEALED AND PAINTED PER SRM 51-70-10.  (M)
